# SDR REXA2018032400269

- Difficulty date: March 24, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 6096205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CRACKED JUST I/B OF STR 1L, IN THE CABIN. REPAIRED FRAME 333, I/B OF STR 1L IAW EA CRJ-253-06709.
